BibTeX record journals/tocs/Maekawa85

download as .bib file

@article{DBLP:journals/tocs/Maekawa85,
  author    = {Mamoru Maekawa},
  title     = {A Square Root {N} Algorithm for Mutual Exclusion in Decentralized
               Systems},
  journal   = {{ACM} Trans. Comput. Syst.},
  volume    = {3},
  number    = {2},
  pages     = {145--159},
  year      = {1985},
  timestamp = {Mon, 24 Nov 2003 07:58:44 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tocs/Maekawa85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}